Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Had unprotected sex. Man had itching, bumps on penis and had yeast infection earlier. Girl is having frequent urination. Worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Question
Hi,
I'm a woman and had unprotected sex about 36 hours ago with a man. He contacted me today to say that he had slight itching earlier, then after a shower noticed small red bumps on his penis tip and foreskin. Other info: he didn't urinate after sex for a couple of hours, and didn't shower until the next day. Also, he has a rash on his chest that he thinks is an effect of the tricyclc antibiotic that he's taking. One last thing: he said he got a yeast infection a few years ago, but the symptoms were just itching and a red rash. Thoughts about diagnosis? Also, I have no symptoms...well not really. I think I might have a yeast infection. Some discolored pee and frequent urination.
Posted Wed, 11 Sep 2013 in Women's Health
 
 
Answered by Dr. David Okia 1 hour later
Brief Answer:
Man has Sexually transmitted infection(sti)

Detailed Answer:
Hi,

Thanks for your query.

Your partner most likely has sexually transmitted infection most likely herpes.
Chances of you getting this infection is high because you had un protected sex.
Its important for both of you to have an HIV test done and other tests for venereal diseases.
I usually give my patients with such complains acyclovir tablets plus some antibiotics like ciprofloxacin and metronidazole.

I would recommend he sees doctor for further examination doctor needs to look at small red bumps, do above tests and management.

You will also need to see doctor for some above tests and some medication.

Hope I answered your question.

Will be happy to help you, if you have more queries.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor